... lie down I don't feel so good since I start take the medicine is normal ???
Please take a look at my response (posted on 9/15/13 under username "thyroidjane," expanded version) to NIckylou's question titled "Levothyroxine -- can anyone help me to understand?" to see if it might possibly be useful to you. NIckylou had been having heart problem, too, back in August of this year. Odd heart sensations while on thyroid medication might be a symptom of incorrect dosage.
Dear -You have given very little details.However here is my take.
1.It is very dangerous medicine.Your heart is going astry-please stop IMMEDIATELY nad talk to your doctor.
2.Take a second opnion.I am Heart attack survivor and can well understand your feelings.This medicine has dangerous side effects and needs to be prescribed after ruling out many other conditions.like latent Heart disease,adrenal gland problems and so on .
I will try to reply once you send me more details.God Bless .thanks
- Levothyroxine Information for Consumers
- Levothyroxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levothyroxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Metoprolol side effects, insomnia and heart beating & pulsing , any other beta blocker alternatives?
Posted 5 Sep 2011 • 2 answers
Friend took valerin now heart is beating irregularly. emergency room or just try to relax and sleep?
Posted 11 Apr 2013 • 2 answers
18 days on 50 mg zoloft. today whole body was anxious. heart beating faster than usual. is this nor?
Posted 24 Aug 2013 • 2 answers
Posted 25 Mar 2014 • 2 answers
Posted 20 Dec 2014 • 1 answer